↑ Επιστροφή σε Βιογραφικό

Ερευνητικό έργο

  1. Colmez
  2. 1. Sur divers problems concernant les espaces topologiques. Math. 6 (1946).

C.H. Cook-H.R. Fischer

  1. Uniform convergence structures. Math. Ann. 173 (1967), 290-306.
  2. Császár
  3. Fondements de la topologie générale. Gauthier-Villars, Paris, 1960.

A.S. Davis

  1. Indexed systems of neighborhoods of general topological spaces. Math. Monthly 68 (1961), 886-893.
  2. Fixpoint theorem for constructions of a well chained topological space. Proc. Amer. Math. Soc. 14 (1963), 981-985.
  3. Total boundedness, Gál's Theorem, and completion for regular spaces. Amer. Math. Monthly 70 (1963), 1075-1079.

R.W. Deming

  1. Some point-set properties and edge path group of a generalized uniform space. Trans. Amer. Math. Soc. 130 (1968), 387-405.
  2. Doss
  3. On uniform spaces with a unique structure. Amer. J. Math. 71 (1949), 19-23.

 

V.V. Fedorčuk

  1. Uniform spaces and perfect irreducible mappings of topological spaces. Soviet Math. Dokl. 11 (1970), No 3.
  2. Fletcher
  3. Pairwise uniform spaces. Notices Amer. Math. Soc. (1965), 83.
  4. Finite topological spaces and quasi-uniform structures. Canad. Math. Bull. 12 (1969).
  5. Topological spaces and quasi-uniform structures. Canad. Math. Bull. 12 (1969).
  6. On totally bounded quasi-uniform spaces. Arch. Math. 21 (1970), 396-401.
  7. On completeness of quasi-uniform spaces. Arch. Math. 22 (1971), 200-204.
  8. Homeomorphism groups with the topology of quasi-uniform convergence. Arch. Math. 22 (1971), 88-93.
  9. Note on quasi-uniform spaces and representable spaces. Colloq. Math. 23 (1972).
  10. Note on metrization of quasi-uniform spaces. Colloq. Math. 24 (1971), 81-80.
  11. Fletcher-R.C. Metzler
  12. On stable topologies. Amer. Math. Monthly 75 (1968), 493-498.
  13. Fletcher-S.A. Naimpally
  14. On almost complete and almost precompact quasi-uniform spaces. Czech. Math. J. 21 (1971).
  15. Fletcher-W.F. Lindgren
  16. Transitive quasi-uniformities. J. Math. Anal. Appl. 39 (1972), 397-405.
  17. Quasi-uniformities with a transitive Base. Pacific J. Math. 43 (1972), 619-631.
  18. C-complete quasi-uniform spaces. Arch. Math. 30 (1978), 175-180.
  19. Quasi-Uniform Spaces. Marcel Dekker, New York, 1982.

N.A. Fletcher-R.C. Metzler

  1. On stable topologies. Amer. Math. Monthly 75 (1968), 493-498.

S.A. Gaal

  1. Point Set Topology. Academic Press, New York, 1964.

I.S. Gál

  1. Uniformizable spaces with a unique structure. Pacific J. Math. 9 (1959), 1053-1060.
  2. Compact topological space. Amer. Math. Monthly 68 (1961), 300-301.

T.E. Gantner-R.C. Steinlage

  1. Characterizations of quasi-uniformities. J. London Math. Soc. 5 (1972), 48-52.
  2. Hayes
  3. Uniformities with totally ordered bases have paracompact topologies. Proc. Cambridge Philos. Soc. 74 (1973), 67-68.

R.W. Heath-W.F. Lindgren

  1. Weakly uniform bases. Houston J. Math. 2(1976), 85-90.

T.L. Hicks

  1. Fixed point theorems for quasi-metric spaces. Math. Japonica 33 (1968), 231-236.

C.J. Himmelberg

  1. Preservation of Pseudo-metrizability by quotient maps. Proc. Amer. Math. Soc. 17 (1966), 1378-1384.
  2. Quotient uniformities. Proc. Amer. Math. Soc. 17 (1966), 1385-1388.
  3. Pseudo-metrizability of quotient spaces. Fund. Math. 53 (1968).

B.M. Hood

  1. Topological entropy and uniform spaces. J. London Math. Soc. 8 (1974), 663-641.

S.T. Hu

  1. Boundedness in topological space. J. Math. Pures Appl. 28 (1949), 287-320.
  2. Archimidean uniform spaces and their natural Boudedness. Portugal. Math. 6 (1946), 119-244.

S.N. Hudson

  1. A note on invariant uniformities in coset spaces. Math. Scand. 12 (1963), 36-38.

S.M. Huffman-T.L. Hicks-J.W. Carlson

  1. Complete quasi-uniform spaces. Canad, Math. Bull. 23 (1980), 497-498.
  2. Hunsaker-W. Lindgren
  3. Construction of quasi-uniformities. Math. Ann. 188 (1970), 39- 42.
  4. Husain
  5. Introduction To Topological Groups. Saunders, Philadelphia, Pa,. 1966.

J.R. Isbel

  1. Uniform Spaces. Amer. Math. Soc. Math. Surveys 12 (1964).

 

 

  1. Jeschek
  2. Compactness in function spaces with a locally uniform range. Math. Nachr. 85 (1978), 267-271.

J.L. Kelley

  1. General Topology. Van Nostrand, New York, 1955.
  2. Bitopological spaces. Proc. London Math. Soc. 13 (1963), 71-89.

D.C. Kent

  1. A note on pretopologies. Fund. Math. 62 (1968), 95-100.
  2. Konishi
  3. On uniform topologies in general spaces. J. Math. Soc. Japan 4 (1952), 166-188.
  4. Kristenser
  5. Invariant metrics in coset spaces. Math. Scand. 6 (1958), 33-36.

P.T. Lambrinos

  1. A note on quasi-uniform continuity. Bull. Austral. Math. Soc. 8 (1973), 389-392.
  2. Quasi proximal continuity. Bull. Austral. Math. Soc. 9 (1973), 89-98.
  3. On precompact (quasi-) uniform structures. Proc. Amer. Math. Soc. 62 (1977).

E.P. Lane

  1. Bitopological spaces and quasi-uniform spaces. Proc. London Math. Soc. 17 (1967), 241-256.
  2. Leader
  3. On a problem of Alfsen and Fenstad. Math. Scand. 13 (1963), 44-46.
  4. On pseudometrics for generalized uniform structures. Proc. Amer. Math. Soc. 16 (1965), 493-495.
  5. Levine
  6. A note on convergence in topological spaces. Amer. Math. Monthly 67 (1960), 667-668.
  7. On Pervin's quasi-uniformity. Math. J. Okayama Univ. 14 (1970), 97-102.

W.F. Lindgren

  1. Topological spaces with unique quasi-uniform structure. Arch. Math. 22 (1971), 417-419.

W.F. Lindgren-P. Fletcher

  1. Locally quasi-uniform spaces with countable bases. Duke Math. J. 41 (1974), 231-240.
  2. Equinormal quasi-uniformities and quasi-metrics. Glasnik Math. 13 (1978), 111-125.
  3. A theory of uniformities for generalized ordered spaces. Canad. J. Math. 31 (1979), 35-44.
  4. S. Lubkin
  5. Theory of covering spaces. Trans. Amer. Math. Soc. 104 (1962), 205-238.
  6. Mallios
  7. Inductive limits and tensor products of topological algebras. Math. Ann. 170 (1967), 214-220.

Z.P. Mamuzič

  1. Introduction to General Topology. P. Noordhoff Groningen,1963.

J.M. Metzger

  1. Quasi-proximities and quasi-uniformities. Kyungpook Math. J. 11 (1971), 123-138.
  2. Michael
  3. Local properties of topological spaces. Duke Math. J. 21 (1954), 163-172.
  4. Bi-quotient maps and cartesian products of quotient maps. Ann. Inst. Fourier, Grenoble 2 (1968), 287-302.
  5. Montgomery-L. Zippin
  6. Topological Transformation Groups. Academic Press, New York, 1955.

C.J. Mozzochi

  1. Symmetric generalized uniform and proximity spaces. Ph. D. Dissertation, University of Colorado, 1968.
  2. On a uniform structure of Gál. Math. Ann. 18 (1969), 201-202.

M.G. Murdeshwar-S.A. Naimpaly

  1. Quasi-Uniform Topological Spaces. P. Noordhoff, Groningen, (1966), 35 # 2267.

M.G. Murdeshwar-K.K. Theckedath

  1. Boundedness in quasi-uniform space. Canad. Math. Bul. (1969), 367-370.

 

  1. Nachbin
  2. Topology and Order. D.Van Nostrand Princeton, N.J. 1965. (Reprinted by Robert E. Krieger Publishing Co., Huntington, NY, 1976).
  3. Njástad
  4. Some properties of proximity and generalized uniformity. Math. Scand. 12 (1963), 47-56.
  5. Nakano
  6. Invariant metrics. Math. Ann. 162 (1965), 89-91.
  7. Semi-invariant measures. Math. Ann. 172 (1967), 247-248.
  8. Uniform Spaces and Transformation Groups. Wayne State Univ. Press, Detroit, 1968.
  9. Nielsen-C. Sloyer
  10. Quasi- uniformizability. Math. Ann. 182 (1969), 273-274.
  11. Nieminen
  12. On the completion of uniform spaces. Ann. Acad. Sci. Fennicae (Series A) 333 (1963), 1-10.

W.B. Page

  1. Topological Uniform Structures. John Wiley, New York, 1978.
  2. Papatriantafillou
  3. On invariant generalized metrics. Bull. Soc. Math. Gréce 12 (1970), 139-144.
  4. Spaces with semi-uniform structures and transformation groups. Thesis, Univ. of Athens, 1971. Bull. Soc. Math. Gréce 12 (1971) 142-222 [Greek]. Math. Rev. 45 (1973) # 7668.
  5. Semi-uniformities in quotient spaces. Bull. Soc. Math. Gréce 12 (1971), 79-90.
  6. Invariant semi-uniformities in coset spaces. Bull. Soc. Math. Gréce 12 (1971), 158-164.
  7. On generalized uniformities. Mathematica Balkanika 3 (1973), 400-406.
  8. Topological spaces with a unique compatible generalized uniformity. C. Carathéodory Sumposium. Greek Math. Soc., Athens,1973. pp. 456-460.
  9. A completion for a transitive quasi-uniform space. Bull. Soc. Math. Gréce 15 (1974), 160-162.
  10. Semi-uniformities and semi-topological homeomorphism groups. Rev. Roum. Math. pures appl. 29 (1984), 273-276.
  11. On a form of Ascoli's theorem in locally uniform spaces. Portugal. Math. 46 (1989), 335-390.
  12. On locally uniform G-spaces (to appear).
  13. Quotient local uniformities (to appear).

 

W.J. Pervin

  1. Quasi-uniformization of topological spaces. Math. Ann. 147 (1962), 316-317.
  2. Quasi-proximities for topological spaces. Math. Ann. 150 (1963), 325-326.
  3. Foundation of General Topology. Academic Press, New York, 1964.
  4. Completeness in quasi-uniform spaces. Math. Ann. 158 (1965), 79-81.
  5. Popa
  6. Completion of quasi-uniform spaces. Math. Ann. 186 (1970), 297- 298.
  7. Poppe
  8. Compactness in general function spaces. Berlin 1974.

H.W. Pu-H.H. Pu

  1. Semi-quasi uniform spaces. Portugal. Math. 33 (1974).
  2. Two extension theorems for functions. Portugal. Math. 34 (1975).
  3. Rainwater
  4. Spaces whose finest uniformity is metric. Pacific J. Math. 9 (1959), 567-570.

D.J. Randke

  1. On uniformly locally compact spaces. J. Math. Anal. Appl. 30 (1970), 420-424.

B.V. Rao

  1. A remark on R1 spaces. Canad. Math. Bull. (1967).

I.L. Reilly

  1. On generating quasi-uniformities. Math. Ann. 189 (1970), 317- 318.
  2. Quasi-uniformities and pseudometrics. Notices Amer. Math. Soc. 17 (1970), 535.

M.D. Rice

  1. A note on uniform paracompactness. Proc. Amer. Math. Soc. 62 (1977).

A.R. Robertson-W. Robertson

  1. A note on the completion of a uniform space. J. London Math. Soc. 33 (1958), 181-185.
  2. Roelcke-S. Dierolf
  3. Uniform Structures on Topological Groups and their Quotients. Mc Graw-Hill, New York, 1981.